# SDR VTZA98303

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6308 - IAD-ALB - DURING LANDING, EXPERIENCED A POD SMOKE LIGHT ILLUMINATION.  AIRCRAFT DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT ALB.  MX CONTROL DISPATCHED MX TO A/C WHERE THE MX PERSONNEL INSPECTED THE POD SMOKE DETECTOR SYSTEM AND FOUND THE SMOKE DETECTOR IAW MX PROCEDURES AND THE A/C WAS RELEASED FOR SERVICE.  A/C RETURNED TO IAD ON 10/04/98 WHERE MX REMOVED AND REPLACED THE POD SMOKE DETECTOR AND CLEARED THE DEFERRED MAINTENANCE ITEM ACTION.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
